Ok so yesterday I had this great time walking/running. It was wonderful and refreshing. Now what do I do when I don't want to go out? Well I am learning, especially in winter that you don't have to go outside just to be active. I am slowly increasing my activity level from zero to very mildly active. What do you do when after you start exercising, you start getting some really low bs? I noticed that mine are dropping like crazy, and I don't always have time to grab food. For instance this morning, I took my bs and it was 105. A little high, but that is actually low for me. So I had a yogurt and two cups of coffee this morning, and because I have a pump, I can give myself insulin that way. Two hours after eating I took my bs and it was 179. I didn't think it should be that high, but I said ok, give it a couple more hours. When an hour and a half later, I was getting the shakes and feeling really bad. Took my bs and it was 79. Not normally that low. Do you have to constantly eat healthy foods throughout the day so that this doesn't happen?
Using weights is a great indoor exercise. Increasing muscle mass lowers insulin resistance. Good to alternate different types of exercise to keep from getting bored & to get the benefits from various types. Stretch & warm up first & start slowly with weights.
Caffeine can raise BG, regarding coffee.
You shouldn’t feel low & shaky at 79, so your BG must be running high frequently to have a reaction at a normal level.
The goal is try for lower post meal numbers. Either your I:C ratio is off, or your bolus needs tweaking to time it better to match meals. My guess is that it’s the timing since you were high two hours after & then had a drop when the food was gone from your body.
You shouldn’t have to eat all day to keep BG level. It’s your basal & bolus rates that need fine-tuning. Insulin needs to be matched to food, not food to insulin:)
This might not be getting as many responses as you want, because it’s in the wrong forum. Wish I could help you, but I know nothing about pumps and bolusing.